# SDR CALA2014021390372

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,653 hours, 17,779 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL BENEATH AFT GIRT BAR ATTACH FITTING HAS BEEN REPAIRED IAW SRM 53-11-14 FIG 208 WITH TWO EACH BUSHINGS & REPAIR WASHERS DUE TO CORROSION.
